# SDR DHL9872084D

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, REAR CARGO FRAME CORRODED AT STA 950C AT STR 26R.  INSTALLED REPAIR PER SRM 53-10-4, 8 BY 5, N/R 3667.
